Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 179385, 13 pages
http://dx.doi.org/10.1155/2012/179385
Research Article

Some Properties of Multiple Generalized q-Genocchi Polynomials with Weight and Weak Weight

Department of Mathematics, Hannam University, Daejeon 306-791, Republic of Korea

Received 28 May 2012; Revised 21 August 2012; Accepted 22 August 2012

Academic Editor: Cheon Ryoo

Copyright © 2012 J. Y. Kang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Y. Kang, “Some Properties of Multiple Generalized q-Genocchi Polynomials with Weight and Weak Weight ,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 179385, 13 pages, 2012. https://doi.org/10.1155/2012/179385.